# SDR SWIA200617232

- Difficulty date: September 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 24,532 hours, 32,559 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0229
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 15,238 hours, 19,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, HAD A FLAP DISAGREEMENT.  RETURNED TO RDD.  REPLACED LEFT NACELLE FLAP ACTUATOR IAW EMB 120 MM 27-50-03 AND RII 27-900-1005.  OPERATIONAL CHECKS GOOD.
